# SDR SWIA201436118

- Difficulty date: January 24, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N660CT
- Make and model: Emb EMB-120ER
- Aircraft serial: 120318
- Aircraft time: 35,267 hours, 48,837 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Splice
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED EMERGENCY LIGHTING STRIP BY DOOR 9 DOES NOT ILLUMINATE.  FLT 6264 REPAIRED BROKEN WIRE SPLICE FOR RED FLOOR EMERGENCY LIGHT AT ROW 9 IAW AMM.
